Elevated hormone levels

does anyone know what might happen if you had elevated hormone levels?

i don’t mean like developing breast or anything i mean like could it be affecting my stomach or anxiety?

Well elevated t I think would be good, but the increase in prolactin from the meds lowers t.

2 Likes

Which hormone? There are many Hormones throughout the body - My prolactin is a tad high, lots of sexual side effects, low libido, very mild Galaorrhea, fatigue etc… My Testosterone is low -

1 Like

idk, i dk much about hormones tbh

Many antipsychotics raise Prolactin levels and lower Testosterone levels @daydreamer
Many psych meds affect thyroid levels - Hypothyroidism

but what does that do to the body?

High Prolactin - low libido, breast enlargement, Galactorrhea (lactation), sexual dysfunction etc…
Low Testosterone - depression, low mood, low sex drive, ED, mood swings etc…
Underactive thyroid - low mood, depression, slower movements, being tired, weght gain,muscle cramps et…

I have some wisdom on the subject. Caffeine is the top anxiety, pain relievers like naproxen sodium aleve, combined with aspirin could hurt your stomach making it bleed. Not much maybe an insight for you